# SDR IPXA10562372

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 847-852
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB UPPER ANGLE ON WEB IS CRACKED BETWEN BS 847-852 RBL 15.5 WL 208.  R & R CRACKED ANGLE IAW SRM 51-30-01-0G; SRM 51-40-05-0G; SRM 51-40-02-0G, DRW NR143N5450.
